The Ramsey numbers for cycles versus wheels of odd order

Yaojun Chen, Edwin Tai Chiu Cheng, Zhengke Miao, Chi To Ng

Research output: Journal article publicationJournal articleAcademic researchpeer-review

5 Citations (Scopus)

Abstract

For two given graphs G1and G2, the Ramsey number R (G1, G2) is the smallest integer n such that for any graph G of order n, either G contains G1or the complement of G contains G2. Let Cndenote a cycle of order n and Wma wheel of order m + 1. It is conjectured by Surahmat, E.T. Baskoro and I. Tomescu that R (Cn, Wm) = 2 n - 1 for even m ≥ 4, n ≥ m and (n, m) ≠ (4, 4). In this paper, we confirm the conjecture for n ≥ 3 m / 2 + 1.
Original languageEnglish
Pages (from-to)1875-1876
Number of pages2
JournalApplied Mathematics Letters
Volume22
Issue number12
DOIs
Publication statusPublished - 1 Dec 2009

Keywords

  • Cycle
  • Ramsey number
  • Wheel

ASJC Scopus subject areas

  • Applied Mathematics

Cite this